# SDR DXTA200400296

- Difficulty date: April 18, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N690QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605090
- Aircraft time: 3,410 hours, 2,686 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SELECTED GEAR UP ON TAKEOFF, GEAR FAILED TO RETRACT, INDICATION SHOWED 3 GREEN 1 RED UNLOCK LIGHT . SELECTED GEAR DOWN, 3 GREENS RED EXTINGUISHED, ACCOMPLISHED AIR TURN BACK AND LANDED SAFELY. ACTUATED EMERGENCY GEAR EXTENSION HANDLE, RESTORED AND SERVICED PNEUMATIC BOTTLE IAW CESSNA 560XL MM CHAPTER 12-13-01. JACKED AIRCRAFT, CYCLED GEAR NUMEROUS TIMES, SYSTEM OPS CHECKED GOOD, MAINTENANCE PERFORMED IAW CESSNA 560XL MM CHAPTER 32-30-00.
